Holomorphic line bundles over Hilbert flag varieties

G.F. Helminck, A.G. Helminck

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    72 Downloads (Pure)

    Abstract

    In this contribution we present a geometric realization of an infinite dimensional analogue of the irreducible representations of the unitary group. This requires a detailed analysis of the structure of the flag varieties involved and the line bundles over it. These constructions are of importance in quantum field theory and in the framework of integrable systems. As an application, it is shown how they occur in the latter context.
    Original languageEnglish
    Title of host publicationAlgebraic groups and their generalizations
    EditorsWilliam J. Haboush, Brian J. Parshall
    Place of PublicationProvidence, RI, USA
    PublisherAmerican Mathematical Society
    Number of pages26
    ISBN (Print)978-0-8218-1497-0
    Publication statusPublished - 12 Jan 1994
    EventAlgebraic Groups and Their Generalizations 1991 - Pennsylvania State University, State College, United States
    Duration: 1 Jul 19911 Jul 1991

    Publication series

    NameProceedings of Symposia in Pure Mathematics
    PublisherAmerican Mathematical Society
    Volume56
    ISSN (Print)0082-0717

    Conference

    ConferenceAlgebraic Groups and Their Generalizations 1991
    CountryUnited States
    CityState College
    Period1/07/911/07/91

    Keywords

    • METIS-141443
    • IR-97337

    Fingerprint Dive into the research topics of 'Holomorphic line bundles over Hilbert flag varieties'. Together they form a unique fingerprint.

    Cite this